Kristen (xx_socold_xx) wrote in thequestionclub,
Kristen
xx_socold_xx
thequestionclub

Lets say that you usually experience crippling menstrual cramps on the first day of your period. They are so severe that nothing helps them and you spend all day in bed on Vicodin, getting cold sweats and nausea from the cramps. Then, you get on a specific birth control pill that makes these cramps completely disappear. However, your sex drive also completely disappears. Your relationship with your partner has significantly declined and is on the verge of being ended.

What do you try and do first? Would you go off your birth control and suffer for one day if it means being interested in sex again? 
Subscribe
  • Post a new comment

    Error

    Comments allowed for members only

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 21 comments